# SDR AALA981194

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707AA
- Make and model: Boeing 727223
- Aircraft serial: 22464
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT HORIZONTAL STABILIZER T/E SPAR CAP HAS CORROSION UNDER DOUBLER, BETWEEN NR 6 AND NR 7 ELEVATOR HINGES.  TREATED, PRIMED, AND PAINTED AREA, INSTALLED FILLER AND DOUBLER IAW SRM 55-10-6 AND ESO 11-6-97, DATED 6-3-98.  TST:  46,450.  CYCLES:  24,085.  (X)
